# SDR SWAA2020050437640

- Difficulty date: April 9, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT FLOOR SUPPORT AT STA 500D BETWEEN LBL 10 TO RBL14 WL 155 HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION FWD CARGO PIT AFT FLOOR SUPPORT STA 500D ORIG 'T' .080 LOSS 100% OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED + REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 + DWG 143A9481 REV: -
